# SDR WWQA2024F00118

- Difficulty date: April 17, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N720T
- Make and model: Raythn HAWKER850XP
- Aircraft serial: 258758
- Aircraft time: 9,730 hours, 7,768 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1EN18
- Part serial: NSN
- Condition: Failed
- Location: Rt Mlg
- Part time: 9,730 hours, 7,768 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

"UPON GEAR RETRACTION, THE RIGHT MAIN LANDING GEAR IN TRANSIT LIGHT FAILED TO EXTINGUISH. THE CREW RECYCLED THE GEAR FIVE TIMES" AIRCRAFT RETURNED TO TEB. MAINTENANCE REPLACED THE RH MLG DOOR MICROSWITCH WITH NEW AND OPS CHECKED GOOD BY SWINGING THE LANDING GEAR 10 CYCLES.
